Previous |  Up |  Next


oscillation; non-oscillation; neutral equations; asymptotic-behaviour
In this paper, the oscillation criteria for solutions of the neutral delay differential equation (NDDE) \[ \left( {y(t)-p(t)\, y({t-\tau } )} \right)^{(n )}+ \alpha \,Q(t)\,\,G\left( {y({t-\sigma })} \right)= f(t) \] has been studied where $p(t) = 1$ or $p(t) \le 0$, $\alpha =\pm 1$, $Q\in C \left([0, \infty ), R^{+}\right)$, $f \in C([0, \infty ), R)$, $G \in C(R, R)$. This work improves and generalizes some recent results and answer some questions that are raised in [1].
[1] Gyori I., Ladas G.: Oscillation Theory of Delay Differential Equations with Applications. Clarendon Press, Oxford, 1991. MR 1168471
[2] Hilderbrandt T. H.: Introduction to the Theory of Integration. Academic Press, New York, 1963. MR 0154957
[3] Ladde G. S., Lakshmikantham V., Zhang B. G.: Oscillation Theory of Differential Equations with Deviating Arguments. Marcel Dekker INC, New York, 1987. MR 1017244 | Zbl 0832.34071
[4] Liu X. Z., al: Oscillation and non-oscillation for a class of neutral differential equations. Differential Equations Dynam. Systems 1 (1993), 197–204. MR 1258897
[5] Malik S. C., Arora S.: Mathematical Analysis. New Age International (p) Ltd. Publishers New Delhi, 2001.
[6] Parhi N., Rath R. N.: On oscillation and asymptotic behaviour of solutions of forced first order neutral differential equations. Proc. Indian Acad. Sci. (Math. Sci.) 111 (2001), 337–350. MR 1851095 | Zbl 0995.34058
[7] Parhi N., Rath R. N.: On oscillation of solutions of forced non-linear neutral differential equations of higher order – II. Ann. Polon. Math. 81 (2003), 101–110. MR 1976190
[8] Parhi N., Rath R. N.: Oscillatory behaviour of solutions of non-linear higher order neutral differential equations. Math. Bohem. 129 (2004), 11–27. MR 2048783
[9] Rath R. N.: Oscillatory and asymptotic behaviour of solutions of higher order neutral equations. Bull. Inst. Math. Acad. Sinica 30 (2003), 219–228. MR 1922656
[10] Yu J. S., al: Oscillation of neutral delay differential equation. Bull. Austral. Math. Soc. 45 (1992), 195–200.
Partner of
EuDML logo